why do you say its a bad link? marrge
Click and you will see. Press the pencil icon to fix.
where do I click, I see no pencel icon…i’m not too good on computers…sorry…marge
One of the little grey icons, bottom right of each of your posts, there’s a chain followed by a pencil. On the post with the bad link hit the pencil and fix the bad link. Once you’ve completed the edit, try the link to see if it works. If not, go do the same thing again and fix.
On the concept of not using destructive treatments we are in agreement. I apologize if that was not clear.
On currently incurable O stand firm. Managing a disease be continual treatment is not considered a cure. I hope treatment will help me sufficiently.
Let’s be careful here. We don’t know for sure why the medication helps. There are theories that it may support compensation by preventing the brain going into migraine state.
I am coming up for 3 years in and I’ve dropped the meds. Completely. I have many days now where I am 98% and mainly bothered only by fluctuating tinnitus.
I’ll never know if it was the Amitriptyline that got me here, but I suspect it is also to do with a significant amount of spontaneous improvement in my ear too …
One of the best sources for info on migraines is the world migraine summit, just google it, you will need to pay to listen to all the experts talk about the different types of migraine, but there is an interview there specifically about vestibular migraines, well worth the money to listen to these experts.
Hi ,I went to Drs and they found all tests came back normal, they want me to take Amtriptyline, which I have doubts about the side effects…there are some herbs that help I was told…they are…Hawthorne Berries (pill form)…Ginkgo Biloba…and Nuro (Super Beets) which has nitrates …or Vertifree by Native Remedies…after researching, I feel it all lies in the Vestibulocochlear in the 8th cronial nerve … i’m very discouraged and not pleased with their results…and so many tests…I had 6 test done yesterday and still no answer. I feel the doctors don’t know either…will keep you all posted…marge
If you have not tried the Amitriptyline, could you give that a try and see how the side effects span out before resorting to alternate remedies ? Just a suggestion. I understand how you feel about this, but Amitriptyline is a drug which can do many things and one of those things could help you.
I just posted two days ago about being a little worried about amitriptyline. Honestly I suggest you try it out before resulting to something irreversible like surgery. Some people don’t get side effects, some do. You just have to try. I’ve been on it for only two days–I dont know if thats too soon for side effects or not but Ive only felt a little bit groggy in the morning and maybe a little more spaced out than usual. But think of it this way, if you take the meds and you get side effects you can stop them. You may not even get any side effects, if you dont and they help than thats awesome. I think in order to get better we need to step out of our comfort zones and do what we can to get there.
Hang in there!!
Actually I don’t think that’s quite right. It’s about trade-off. I got some side effects but my symptoms were so significantly reduced it was worth it. The side effects weren’t that bad.
Oh I didn’t mean it like that, I meant if the side effects are terrible and they couldn’t handle them. Personally, I’ll deal with minor inconveniences as long as the dizziness is reduced. I just don’t think surgery is the way to go yet, there are so so many more option to exhaust before something as drastic.
Good, yes, absolutely agree @YasH
You have to be very patient with these conditions. People understandably want to get well and get on with life but it appears even one off events can cause years of upset to the inner ear. I’ve seen some people report recovery after 10 years!
We recently witnessed a member login to report on their nightmare failed PLF surgery - a fairly conservative procedure usually that has left that person deaf in that ear and chronically dizzy!
No, i’m not having the surgery…too risky…I still have to think about the amitriptyline,but i’m on a blood thinner and pressure med.and that causes and raises heart rate…need to get an okay from my cardiologist…will keep you all posted…thanks…marge
The amitriptyline shouldn’t affect your heart rate, as far as I know. I started taking Nortriptyline, which is a similar drug, two weeks ago. I started at 10mg/day for a week, then 20mg/day for a week, and today I’ll go up to 30mg/day and stay there. I have had NO side effects whatsoever.
what is the reason you are taking amitriptyline, dizziness ?? did it help your problem? thanks, marge
I’m taking Nortriptyline, which is a similar drug. I just started it two weeks ago. I only have dizzy spells once every couple of months so I won’t know if it’s working for quite a while.
Thank you…i’m dizzy and more of an imbalance problem…will keep in touch with what I do…marge
don’t lose hope, try magnesium glycinate
b2,b6,b12,supplements, pop up small ginger pieces now and then along with your
(NB from admin: this image links to a product this member has found helpful and at the same time helps fund the site: As an Amazon Associate I earn from qualifying purchases. Thanks for your support!)
hello, how long have you been on effexor and at what dose?
I have been on it for 10 weeks and it is slowly making progress. I think you need to give yourself sometime and dont be afraid. I was very afraid but I think effexor is also helping me to cope better emotionally at 75 mg. You will get better.